RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 6, Pages 723–730 (Mi de10848)  

This article is cited in 1 scientific paper (total in 2 paper)

Ordinary Differential Equations

The Minimal Birkhoff Standard Form and the Reducibility Type

A. A. Bolibrukh

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (995 kB)

English version:
Differential Equations, 2003, 39:6, 759–766

Bibliographic databases:

UDC: 517.926
Received: 05.02.2003

Citation: A. A. Bolibrukh, “The Minimal Birkhoff Standard Form and the Reducibility Type”, Differ. Uravn., 39:6 (2003), 723–730; Differ. Equ., 39:6 (2003), 759–766

Citation in format AMSBIB
\Bibitem{Bol03}
\by A.~A.~Bolibrukh
\paper The Minimal Birkhoff Standard Form and the Reducibility Type
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 6
\pages 723--730
\mathnet{http://mi.mathnet.ru/de10848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132406}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 6
\pages 759--766
\crossref{https://doi.org/10.1023/B:DIEQ.0000008403.65787.db}


Linking options:
  • http://mi.mathnet.ru/eng/de10848
  • http://mi.mathnet.ru/eng/de/v39/i6/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh in life and science (30 January 1950 – 11 November 2003)”, Russian Math. Surveys, 59:6 (2004), 1009–1028  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:56
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020